Archive for Mathematical Logic 27 (1):51-60 (1988)

Abstract
In this paper we give a new and comparatively simple proof of the following theorem by Girard [1]:“If ∀x∈ ${\cal O}$ ∃y∈ ${\cal O}$ ψ(x,y) (where the relationψ is arithmetic and positive in Kleene's ${\cal O}$ ), then there exists a recursive DilatorD such that ∀α≧ω∀x∈ ${\cal O}$ <α∃y∈ ${\cal O}$
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.1007/BF01625834
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 51,707
Through your library

References found in this work BETA

Proof Theory.K. Schütte - 1977 - Springer Verlag.
[Product]¹2-Logic, Part 1: Dilators.J. Girard - 1981 - Annals of Pure and Applied Logic 21 (2):75.
Set Recursion and Πhalf-Logic.Jean-Yves Girard & Dag Normann - 1985 - Annals of Pure and Applied Logic 28 (3):255-286.
Introduction To?2 1 -Logic.Jean-Yves Girard - 1985 - Synthese 62 (2):191-216.
Introduction to ?2 1 -Logic.Jean-Yves Girard - 1985 - Synthese 62 (2):191-216.

View all 9 references / Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

Proof Mining in Topological Dynamics.Philipp Gerhardy - 2008 - Notre Dame Journal of Formal Logic 49 (4):431-446.
Semantics-Based Nonmonotonic Inference.Heinrich Wansing - 1995 - Notre Dame Journal of Formal Logic 36 (1):44-54.
Rekursion Über Dilatoren Und Die Bachmann-Hierarchie.Peter Päppinghaus - 1989 - Archive for Mathematical Logic 28 (1):57-73.
Resolution Calculus for the First Order Linear Logic.Grigori Mints - 1993 - Journal of Logic, Language and Information 2 (1):59-83.

Analytics

Added to PP index
2013-11-23

Total views
15 ( #616,577 of 2,333,200 )

Recent downloads (6 months)
2 ( #396,114 of 2,333,200 )

How can I increase my downloads?

Downloads

My notes